# SDR DALA2025060504301

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 64,765 hours, 33,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 REMOVE AND RE-INSTALL WINDSHIELD LH AND RH SIDE DUE TO A CRACK AT LHS/RHS CENTER POST UPPER TENSION BOLT, FRONT WINDSHIELD FRAMING. CORRECTIVE ACTION: COMPLIED WITH ER/A 608962-14AD. (1005184).
